# SDR USAASB01194

- Difficulty date: July 7, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N274AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Inoperative
- Location: Aft Cargo Bin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - THE LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
